Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 22, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jun 1, 2011, 1:15 PM PDT for Kittitas County, Yakima County, Washington. It took effect at Jun 2, 2011, 8:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 1:15 PM PDT (20:15 UTC)
- In effect from
- Jun 2, 2011, 8:00 AM PDT
- Expired
- Jun 2, 2011, 8:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Pendleton, OR
Counties Kittitas County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480 WWUS76 KPDT 012015 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 115 PM PDT WED JUN 1 2011 WAZ026-020515- /O.NEW.KPDT.WI.Y.0022.110602T1500Z-110603T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 115 PM PDT WED JUN 1 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY. * TIMING: WINDS WILL BE INCREASING OVERNIGHT BECOMING STRONG ON THURSDAY. WINDS WILL DIMINISH THURSDAY NIGHT. * WINDS: NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
4 follow-up statements
014 WWUS76 KPDT 020505 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1005 PM PDT WED JUN 1 2011 ...VERY WINDY CONDITIONS EXPECTED ACROSS THE KITTITAS VALLEY THURSDAY... .AN INTENSE LOW PRESSURE SYSTEM WILL TIGHTEN PRESSURE GRADIENTS AND PRODUCE VERY WINDY CONDITIONS TOMORROW. SUSTAINED WINDS BETWEEN 30 TO 40 MPH ARE EXPECTED ACROSS THE KITTITAS VALLEY THAT SHOULD BEGIN THURSDAY MORNING AND PERSIST THROUGHOUT THE DAY. WAZ026-021500- /O.CON.KPDT.WI.Y.0022.110602T1500Z-110603T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 1005 PM PDT WED JUN 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM PDT THURSDAY. * TIMING: THE WINDS WILL BE INCREASING OVERNIGHT BECOMING VERY WINDY ON THURSDAY. WINDS WILL DIMINISH THURSDAY NIGHT. * WINDS: NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
568 WWUS76 KPDT 021219 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 519 AM PDT THU JUN 2 2011 ...VERY WINDY CONDITIONS EXPECTED ACROSS THE KITTITAS VALLEY THURSDAY... .AN INTENSE LOW PRESSURE SYSTEM WILL TIGHTEN PRESSURE GRADIENTS AND PRODUCE VERY WINDY CONDITIONS THROUGH THIS EVENING. WAZ026-022200- /O.CON.KPDT.WI.Y.0022.110602T1500Z-110603T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 519 AM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE EARLY THIS MORNING WITH VERY WINDY CONDITIONS CONTINUING INTO THE EARLY EVENING HOURS. WINDS WILL DIMINISH TONIGHT. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
857 WWUS76 KPDT 022129 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 229 PM PDT THU JUN 2 2011 WAZ026-030300- /O.CON.KPDT.WI.Y.0022.000000T0000Z-110603T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 229 PM PDT THU JUN 2 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING. * WINDS: NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
636 WWUS76 KPDT 030253 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 753 PM PDT THU JUN 2 2011 WAZ026-030400- /O.EXP.KPDT.WI.Y.0022.000000T0000Z-110603T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 753 PM PDT THU JUN 2 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... WINDS WILL GRADUALLY DECREASE THIS EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM PDT. BREEZY WINDS WITH GUSTS TO 30 MPH WILL STILL BE POSSIBLE THROUGH LATE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 1, 10:20 AM PDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 1, 10:20 AM PDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PENDLETON OR 1020 AM PDT WED JUN 1 2011 UPDATED AVIATION DISCUSSION .SHORT TERM...UPPER LEVEL LOW IS MOVING SLOWLY INLAND TODAY. ATMOSPHERE IS STILL UNSTABLE WITH COOLER AIR ALOFT AND EXPECT TO SEE AN INCREASE IN SHOWERS AND ISOLATED THUNDERSTORMS AGAIN THIS AFTERNOON INTO THE EVENING. SIMILAR TO YESTERDAY...BRIEF HEAVY RAIN SMALL HAIL AND GUSTY WINDS WITH THE STORMS. ANOTHER ITEM TO WATCH WILL BE THE SHORT WAVE SEEN ON SATELLITE MOVING INTO NORTHERN CALIFORNIA TODAY. MODELS MOVE THIS FEATURE ACROSS EASTERN OREGON AND IDAHO TONIGHT WITH A LARGE AREA OF RAIN. WILL LIKELY INCREASE POPS AND QPF ACROSS THE NORTHEAST OREGON MOUNTAINS WITH THE AFTERNOON FORECAST PACKAGE. STILL LOOKS BREEZY TO WINDY ACROSS THE COLUMBIA BASIN THURSDAY. 12Z MODELS CONTINUE TO MOVE THE NEXT UPPER LOW SOUTHWEST OF THE FORECAST AREA WITH A WARMING TREND FRIDAY INTO THE WEEKEND. 94 && .AVIATION...18Z TAFS. CIGS WILL IMPROVE TO VFR AT ALW...RDM AND BDN BY 19-20Z. HOWEVER...CIGS/VSBYS MAY FALL BELOW VFR DUE TO SHOWERS AND T-STORMS THIS AFTERNOON AND EVENING...ESPECIALLY AT KRDM AND KBDN. WILL KEEP CB CLOUDS IN ALL TAFS BUT EACH TERMINAL AIRPORT HAS A POTENTIAL TO SEE A T-STORM 20-03Z. WINDS WILL INCREASE TO 10-15 KNOTS GUSTING TO 25 KNOTS THIS AFTN/EVE.DECREASE OVERNIGHT...THEN BECOME EVEN STRONGER THURSDAY. 76 && .PREV DISCUSSION... /ISSUED 440 AM PDT WED JUN 1 2011/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT...AN UPPER LEVEL LOW OFF THE SOUTHERN OREGON/NORTHERN CALIFORNIA COAST WILL MOVE ASHORE TODAY. AIDED BY A STRONG JET ALOFT CONDITIONS WILL BE SET UP FOR SCATTERED SHOWERS AND ISOLATED AFTERNOON THUNDERSTORMS. CONDITIONS ARE NOT AS FAVORABLE AS YESTERDAY SO DO NOT EXPECT THUNDERSTORMS TO BE AS NUMEROUS OR AS STRONG. DO EXPECT THAT ANY THUNDERSTORMS THAT DEVELOP TO HAVE SMALL HAIL...BRIEF HEAVY RAIN AND GUSTY WINDS. THE LOW WILL BE APPROACHING FROM THE SOUTHWEST SO THE BRUNT OF THE SHOWERS AND COLDER AIR WITH THE LOW WILL IMPACT CENTRAL OREGON AND THE OCHOCO-JOHN DAY HIGHLANDS. WOULD EXPECT THE MOUNTAINS AND CENTRAL OREGON TO SEE UP TO A QUARTER INCH OF RAIN WHILE THE REST OF THE AREA WILL SEE AROUND A TENTH OF AN INCH OF RAIN. HIGH TEMPERATURES TODAY WILL BE IN THE 60S AND TO AROUND 70 IN THE COLUMBIA BASIN WHILE THE REST OF THE AREA WILL BE IN THE 50S. PRESSURE GRADIENTS WILL INCREASE IN THE AFTERNOON AND WINDS WILL PICK UP TO 10 TO 20 MPH IN THE COLUMBIA GORGE...COLUMBIA BASIN AND THE KITTITAS VALLEY. TONIGHT THE LOW WILL MOVE DIRECTLY OVER THE AREA. THIS WILL GIVE US A CHANCE OF SHOWERS THROUGH THE NIGHT BUT TAPERING OFF AFTER MIDNIGHT. COOLER AIR WILL FILTER IN AND TEMPERATURES WILL DROP A FEW DEGREES FROM TUESDAY NIGHT BUT EXTENSIVE CLOUD COVER SHOULD KEEP THE COLDER LOCATIONS ABOVE FREEZING. SNOW LEVELS WILL DROP FROM 6000 FEET TO AROUND 5000 FEET. COULD SEE UP TO AN INCH OF SNOW ABOVE 5000 FEET BUT AREA PASSES SHOULD NOT BE AFFECTED. ON THURSDAY THE UPPER LOW WILL MOVE INTO IDAHO AND MONTANA LEAVING A WEAK TROUGH OVER THE AREA. LINGERING INSTABILITY WILL GIVE US A CHANCE OF LIGHT RAIN SHOWERS. ANY THUNDERSTORMS SHOULD BE CONFINED TO THE EASTERN MOUNTAINS IN THE AFTERNOON AND EVENING AND HAVE INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS THERE. THE COOLER AIR WILL REMAIN OVER THE AREA AND TEMPERATURES WILL BE A FEW DEGREES COOLER WITH 60S IN THE COLUMBIA BASIN AND 50S ELSEWHERE. BREEZY TO WINDY CONDITIONS ARE EXPECTED IN THE AFTERNOON AS THE NEXT UPPER LOW BEGINS TO APPROACHING THE PACIFIC NORTHWEST COAST. THURSDAY NIGHT WILL SEE A DRYING TREND BETWEEN THE DEPARTED SYSTEM AND THE NEXT APPROACHING ONE. HAVE KEPT A SLIGHT CHANCE OF SHOWERS ASIDE FROM THE TRI-CITIES/HANFORD AREA WITH A CHANCE OF SHOWERS IN THE MOUNTAINS. RAINFALL AMOUNTS SHOULD BE VERY LIGHT. PERRY LONG TERM...FRIDAY THROUGH TUESDAY. MAIN FOCUS IN THE EXTENDED PERIOD WILL BE A CLOSED LOW SYSTEM THAT IS PROGGED TO MOVE TOWARDS THE OR/CA COAST ON FRIDAY AND SATURDAY THEN GRADUALLY WEAKEN AS IT MOVES INLAND ON SUNDAY. MODELS ARE HINTING AT THE LOW KICKING NE INTO OREGON MONDAY AND TUESDAY. MODELS TEND TO HANDLE THESE CLOSED LOW PATTERNS WITH SOME DIFFICULTY WITH VARYING SOLUTIONS ON THE STRENGTH AND TRACK OF THE CLOSED LOW. THIS APPEARS TO BE THE CASE WITH 00Z GFS, ECMWF, AND GEM...AS THE GEM AND ECMWF ARE FASTER AT WEAKENING THE LOW INTO AN OPEN TROUGH. THIS COULD MEAN THE DIFFERENCE ON WHETHER PRECIPITATION WILL WRAP AROUND THE LOW AND PRIMARILY REMAIN SOUTH OF OUR FORECAST AREA...AS ADVERTISED BY THE GFS...OR SPREAD ACROSS THE FORECAST AREA IN A SOUTHERLY FLOW ALOFT...AS ADVERTISED BY THE ECMWF AND GEM BY LATE SUNDAY AND MONDAY. CURRENT FORECAST HAS AROUND 20-40 PERCENT CHANCE OF SHOWERS LATE SUNDAY THROUGH TUESDAY AND AGREE. HOWEVER...THE PROBABILITY MAY NEED TO BE INCREASED IF FUTURE MODEL RUNS COME IN LINE WITH THE ECMWF/GEM SOLUTIONS. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... PDT 65 45 62 44 / 50 50 40 40 ALW 67 48 63 47 / 50 50 40 40 PSC 71 49 68 48 / 50 40 30 30 YKM 65 44 66 43 / 50 50 30 30 HRI 68 48 66 45 / 50 40 30 30 ELN 63 45 64 44 / 50 50 30 30 RDM 58 37 58 36 / 50 50 40 40 LGD 63 42 56 41 / 50 50 40 40 GCD 60 40 55 39 / 50 50 50 50 DLS 65 48 64 48 / 50 50 40 40 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : GREEN THURSDAY : GREEN FRIDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 94/
Hazardous weather outlook, Jun 1, 5:19 AM PDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
519 AM PDT WED JUN 1 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
021145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
519 AM PDT WED JUN 1 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
AN UPPER LOW PRESSURE SYSTEM WILL CONTINUE TO BE LOCATED ALONG THE
OREGON/CALIFORNIA COAST TODAY AND TONIGHT. THE LOW HAS BROUGHT
COLDER AIR ALOFT TO THE REGION. THIS COLD AIR IN THE MID AND UPPER
LEVELS WILL HELP CREATE STEEP TEMPERATURE LAPSE RATES WHICH WILL
RESULT IN INSTABILITY AND RAIN SHOWERS THROUGH THE NEXT 24 HOURS.
ADDITIONALLY...SURFACE HEATING LATER TODAY AND THIS EVENING THIS
WILL INCREASE THE INSTABILITY FURTHER AND CREATE AN ATMOSPHERE
CONDUCIVE TO THUNDERSTORM DEVELOPMENT OVER ALL OF THE FORECAST AREA.
SOME OF THE STRONGER THUNDERSTORMS COULD PRODUCE SMALL HAIL...GUSTY
WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS THURSDAY
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THE UPPER LOW WILL MOVE NORTHEAST OUT OF THE AREA BY THURSDAY
MORNING. MORE STABLE AIR WILL MOVE INTO THE REGION ON THURSDAY
PUSHING THE THUNDERSTORM POTENTIAL TO COVER ONLY THE EASTERN
MOUNTAINS OF OREGON. A WARMING AND DRYING TREND IS EXPECTED TO TAKE
PLACE FRIDAY THROUGH SUNDAY BEFORE ADDITIONAL SYSTEMS AFFECT THE
AREA MONDAY AND TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:22 PM PDT | Special Weather Statement | PDT | Franklin, Walla Walla | 53 min |
| May 31, 7:25 PM PDT | Severe Thunderstorm Warning | PDT | Benton, Franklin, Walla Walla | 51 min |
| Jun 1, 11:50 AM PDT | River Flood Warning | PDT | Yakima | 11 hr |
Nearby
Wind Advisories in Washington, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.